MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC ATELLICA IM TOXOPLASMA IGG (TOXO G); ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII

SIEMENS HEALTHCARE DIAGNOSTICS INC ATELLICA IM TOXOPLASMA IGG (TOXO G); ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII
Model Number N/A
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens filed mdr 1219913-2025-00198 initial report on 25-oct-2025.Additional information - 05-nov-2025: the product lot number was not available at the time that mdr 1219913-2025-00198 initial report was filed but has since been provided to siemens.Sections d4 and h4 of this supplemental 1 report contain the lot information.Siemens continues to investigate.
 
Additional Manufacturer Narrative
This incident occurred outside the united states (ous).The ous customer obtained an initial reactive (positive) atellica im toxoplasma igg (toxo g) result on sample from a pregnant female patient.The sample was retested after centrifuging and the result was positive.The sample was tested on two different alternate methods, and the results were non-reactive (negative).The initial positive results were not reported; the negative results were reported as correct.There are no allegations of patient or user intervention or adverse health consequences due to the event.The assay's instructions for use (ifu) states: "results of this assay should always be interpreted in conjunction with the patient's medical history, clinical presentation, and other findings." siemens is investigating.
 
Event or Problem Description
The customer obtained an initial reactive (positive) atellica im toxoplasma igg (toxo g) result on sample from a pregnant female patient.The sample was retested after centrifuging and the result was positive.The sample was tested on two different alternate methods, and the results were non-reactive (negative).The initial positive results were not reported; the negative results were reported as correct.There are no allegations of patient or user intervention or adverse health consequences due to the event.
 
Additional Manufacturer Narrative
Siemens completed the investigation of repeat reactive (positive) atellica im toxoplasma igg (toxo g) results on a sample from a pregnant female patient that was non-reactive (negative) upon retesting with alternate methods.Siemens ruled out reagent issues based on a review of quality control (qc) which showed recovery within acceptable ranges and no issues were reported with other patient samples.Siemens retrieved field peer patient data (b)(4) from (b)(6) 2024 to (b)(6) 2025 and toxo g lots 292, 295, 296, 297 and 298.Lot 297 qualitative recovery was similar with other lots.The customer did not test the sample with heterophilic blocking tubes (hbt) and there is no sample volume available for further testing.The total number of negative results with toxo g lot 297 could not be provided by the customer, therefore customer's specificity could not be calculated.Per the atellica im toxo g instructions for use (ifu), the total initial relative specificity from 3 studies was (b)(4).The interpretation of results section of the ifu states, "results of this assay should always be interpreted in conjunction with the patient's medical history, clinical presentation, and other findings." based on the available information, the probable cause of the discordant result cannot be determined but this appears to be a sample specific issue.The customer is operational after repeating the sample on an alternate method.Siemens filed mdr 1219913-2025-00198 on 25-oct-2025 and mdr 1219913-2025-00198 supplemental 1 on 18-nov-2025.In section h6 of this report, the investigation finding and conclusion codes were updated based on the investigation results.

Brand Name
ATELLICA IM TOXOPLASMA IGG (TOXO G)
Common Device Name
ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
registration # 1219913
east walpole MA 02032
Manufacturer Contact
stacy loukos
333 coney st.
east walpole, MA 02032
MDR Report Key23386580
Report Number1219913-2025-00198
Device Sequence Number14694111
Product Code LGD
UDI-Device Identifier00630414600123
UDI-Public(01)00630414600123(10)88644297(17)260109
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K012183
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/09/2026
Device Model NumberN/A
Device Catalogue Number10995699
Device Lot Number88644297
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Supplement Date Received by Manufacturer11/05/2025
Not provided
Initial Report FDA Received Date10/24/2025
Supplement Report FDA Received Date11/18/2025
02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/09/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age25 YR
Patient SexFemale